Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 17, No. 3, pp. 151-153 (2001)

Semisimple completed group rings

Ioan Fechete

University of Oradea, Romania

Abstract: We give in this note a characterization of semisimple completed group rings. Our result extends theorem of Connell concerning the semisimplicity of group rings to the topological case.

Keywords: Semisimple ring, completed group ring.

Classification (MSC2000): 16W80

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2001 ELibM for the EMIS Electronic Edition